# SDR ASOA2013012402901

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 33,698 hours, 29,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT ABOVE WING EMERGENCY LIGHT HSG BROKEN.  R & R THE LT SIDE EMERGENCY LIGHT COVER IAW AMM 33-51-21.  OPS CHECK GOOD.  CDL CLEARED.  MCC NOTIFIED.
